Quadratic order estimates and moments of normal order statistics

J. T. Chu, K. Ya'Coub

Research output: Contribution to journalArticle

Abstract

Minimum variance unbiased quadratic order estimates for the variance is derived. An example of a rectangular distribution is given. For a normal distribution, certain relationships among the moments of order statistics are obtained and may be used to simplify the determination of the said estimates.

Original languageEnglish (US)
Pages (from-to)337-341
Number of pages5
JournalAnnals of the Institute of Statistical Mathematics
Volume18
Issue number1
DOIs
StatePublished - Dec 1 1966

ASJC Scopus subject areas

  • Statistics and Probability

Fingerprint Dive into the research topics of 'Quadratic order estimates and moments of normal order statistics'. Together they form a unique fingerprint.

  • Cite this